# SDR RAIA980409

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112111000
- Condition: Failed
- Location: Bagg Compt
- Part time: 2,883 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7782 - POD SMOKE CAPTION ILLUMINATED DURING CLIMB.  MAINTENANCE INSPECTED AND REPLACED POD SMOKE DETECTOR.  (X)
